# SDR AALA20121030007

- Difficulty date: October 30, 2012
- Submitted: October 30, 2012
- Operation: Air carrier
- Aircraft: N190AA
- Make and model: Boeing 757223
- Aircraft serial: 32384
- Aircraft time: 41,495 hours, 10,398 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR FUSELAGE SKIN DENTED/GOUGED TWO PLACES ADJACENT TO SOLID PLUG RIVET BODY STATION 515, STRINGERS 28 TO 29 RIGHT.  TRIMMED OUT DAMAGE SECTION OF SKIN AND INSTALLED DOUBLER PER SRM 53-00-01 2R FIGURE 201.
